# SDR USA2004F00092

- Difficulty date: June 9, 2004
- Submitted: July 15, 2004
- Operation: Air carrier
- Aircraft: N504AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23379
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 915F2125
- Condition: Failed
- Location: Nr 2 Eng Gen
- Part time: 47,780 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ENROUTE, CREW REPORTED THE G-3 PANEL CIRCUIT BREAKER OPENED IN FLIGHT.  AN ELECTRICAL ODOR WAS PRESENT IN THE COCKPIT PRIOR TO THE OPENING OF THE CIRCUIT BREAKER.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE GENERATOR CONTROL UNIT.  ENGINE RUN AND OPERATIONAL CHECK GOOD.
